# SDR SWIA200616463

- Difficulty date: March 25, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 13,827 hours, 10,734 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WORKS INTERMITTENTLY TO NOSE LEFT.  REPLACED RUDDER TRIM PANEL IAW CL 600 MM 27-12-10.  OPERATIONAL CHECK GOOD.
